Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 159, NWS Kansas City, MO

August 26, 2016Carroll County, Lafayette County, Saline County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 26, 2016, 11:32 PM CDT for Carroll County, Lafayette County, Saline County, Missouri. It took effect at Aug 27, 2016, 4:00 PM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Aug 26, 2016, 11:32 PM CDT (04:32 UTC)
In effect from
Aug 27, 2016, 4:00 PM CDT
Expired
Aug 29, 2016, 10:00 AM CDT
In force
42 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MO, Lafayette County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River near Waverly (WVYM7). The gauge peaked at 19.52 ft at Aug 27, 2016, 4:00 PM CDT.

actionminormoderate1520253008/2708/2808/2908/30
Action stage
17 ft
Minor stage
20 ft
Moderate stage
29 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06895500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

840 
WGUS43 KEAX 270432
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1132 PM CDT FRI AUG 26 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-107-195-280432-
/O.NEW.KEAX.FL.W.0159.160827T2100Z-160829T1500Z/
/WVYM7.1.ER.160827T2100Z.160828T0600Z.160828T1500Z.NO/
1132 PM CDT FRI AUG 26 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Waverly.
* from Saturday afternoon to Monday morning.
* At 10:30 PM Friday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and 
  continue to rise to near 20.4 feet by early Sunday morning. The 
  river will fall below flood stage by late Sunday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   16.2   Fri 10 PM   20.4 early Sunday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$
3 follow-up statements
160 
WGUS83 KEAX 271133
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
633 AM CDT SAT AUG 27 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Little Platte River at Smithville affecting Clay and Platte 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.
  Fishing River near Mosby affecting Clay and Ray Counties.
  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Platte River At Sharps Station affecting Platte County.
  Platte River near Platte City affecting Platte County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-281133-
/O.CON.KEAX.FL.W.0155.000000T0000Z-160829T1234Z/
/RICM7.2.ER.160827T0933Z.160828T0000Z.160828T1234Z.NO/
633 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Crooked River near Richmond.
* until Monday morning.
* At  5:30 AM Saturday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.4 feet by this
  evening. The river will fall below flood stage Sunday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   20.3   Sat 05 AM   25.4 this evening
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-281132-
/O.CON.KEAX.FL.W.0151.000000T0000Z-160828T1936Z/
/MBYM7.3.ER.160827T0327Z.160827T1200Z.160827T1936Z.NO/
633 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Sunday afternoon.
* At  3:00 AM Saturday the stage was 28.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 29.2 feet by this
  morning. The river will fall below flood stage this afternoon.
* At 29.0 feet...Flooding of low-lying houses begins.
* At 27.0 feet...East Mosby Road is flooded. All roads into or out of
  Mosby are under water and impassable. Water also reaches the bottom
  of the northbound U.S. Highway 69 bridge.
* At 26.0 feet...6th Street is flooded. East Mosby Road is the only 
  passable road into or out of town.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   28.3   Sat 03 AM   29.2 this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

MOC047-165-271203-
/O.CAN.KEAX.FL.W.0153.000000T0000Z-160828T1216Z/
/SMHM7.2.ER.160827T0211Z.160827T0545Z.160827T1026Z.NO/
633 AM CDT SAT AUG 27 2016

The Flood Warning is cancelled for
  The Little Platte River at Smithville.
* At  5:30 AM Saturday the stage was 26.9 feet.
* Flood stage is 27.0 feet.
* Fell below flood stage at  5:26 AM Saturday.
* Forecast...The river will continue to fall to 13.6 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Platte River
  Smithville      27   26.9   Sat 05 AM   25.0 this morning
     
&&
  
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457

  

$$

MOC033-107-195-281132-
/O.CON.KEAX.FL.W.0159.160827T2100Z-160829T1500Z/
/WVYM7.1.ER.160827T2100Z.160828T0600Z.160828T1500Z.NO/
633 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Missouri River at Waverly.
* from this afternoon to Monday morning.
* At  5:30 AM Saturday the stage was 17.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.4 feet by early Sunday morning. The 
  river will fall below flood stage by late Sunday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   17.8   Sat 05 AM   20.4 early Sunday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC165-281132-
/O.CON.KEAX.FL.W.0156.160827T2149Z-160829T0600Z/
/SSTM7.1.ER.160827T2149Z.160828T0000Z.160828T0600Z.NO/
633 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Platte River At Sharps Station.
* from this afternoon to late Sunday night.
* At  5:30 AM Saturday the stage was 22.2 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 26.4 feet by this evening. The river will 
  fall below flood stage by early Sunday morning.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   22.2   Sat 05 AM   26.4 this evening
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-281132-
/O.CON.KEAX.FL.W.0157.160828T0508Z-160829T0800Z/
/PLCM7.1.ER.160828T0508Z.160828T0600Z.160828T0800Z.UU/
633 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Platte River near Platte City.
* from late tonight to late Sunday night.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.1 
  feet early Sunday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20                      20.1 early Sunday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
142 
WGUS83 KEAX 271508
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1008 AM CDT SAT AUG 27 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.

  Fishing River near Mosby affecting Clay and Ray Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-281508-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-160829T0618Z/
/RICM7.2.ER.160827T0933Z.160828T0000Z.160828T0618Z.NO/
1008 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Crooked River near Richmond.
* until late Sunday night.
* At  9:30 AM Saturday the stage was 21.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
  evening. The river will fall below flood stage early Sunday 
  morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   21.1   Sat 09 AM   23.0 this evening
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-281507-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-160828T1957Z/
/MBYM7.3.ER.160827T0327Z.160827T1217Z.160827T1957Z.NO/
1008 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Sunday afternoon.
* At  9:52 AM Saturday the stage was 26.7 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 26.0 feet...6th Street is flooded. East Mosby Road is the only 
  passable road into or out of town.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   26.7   Sat 10 AM   25.8 late this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

MOC033-107-195-281507-
/O.EXT.KEAX.FL.W.0159.160827T2230Z-160829T1500Z/
/WVYM7.1.ER.160827T2230Z.160828T0600Z.160828T1500Z.NO/
1008 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Missouri River at Waverly.
* from this afternoon to Monday morning.
* At  9:30 AM Saturday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.4 feet by early Sunday morning. The 
  river will fall below flood stage by late Sunday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   18.9   Sat 09 AM   20.4 early Sunday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC165-281507-
/O.EXT.KEAX.FL.W.0156.160828T0000Z-160829T0032Z/
/SSTM7.1.ER.160828T0000Z.160828T0000Z.160828T0032Z.NO/
1008 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Platte River At Sharps Station.
* from this evening to Sunday evening.
* At  9:30 AM Saturday the stage was 23.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 26.1 feet by this evening. The river will fall below 
  flood stage by late this evening.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   23.7   Sat 09 AM   26.1 this evening
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-281507-
/O.EXT.KEAX.FL.W.0157.160828T0600Z-160829T0600Z/
/PLCM7.1.ER.160828T0600Z.160828T0600Z.160828T0600Z.UU/
1008 AM CDT SAT AUG 27 2016

The Flood Warning continues for
  The Platte River near Platte City.
* from late tonight to late Sunday night.
* Flood stage is 20.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.0 
  feet early Sunday morning.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20                      20.0 early Sunday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
408 
WGUS83 KEAX 281127
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
627 AM CDT SUN AUG 28 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-107-195-281157-
/O.CAN.KEAX.FL.W.0159.000000T0000Z-160829T1500Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
627 AM CDT SUN AUG 28 2016

The Flood Warning is cancelled for
  The Missouri River at Waverly.
* At  5:30 AM Sunday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.5 feet. The 
  river will continue to fall to 16.3 feet by Monday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   18.6   Sun 05 AM   19.0 this morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 26, 6:47 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Aug 26, 6:47 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
647 PM CDT FRI AUG 26 2016

.Discussion...
Issued at 356 PM CDT FRI AUG 26 2016

Looking at water vapor imagery this afternoon, a trough is noted
over the western half of the Nation with a couple of smaller
shortwave troughs working through its base over the Rocky's, though
the trough of interest today for us is currently seen moving through
the Central Rocky's at this time. Farther to the east an upper level
ridge, over the southeast United States, is noted as it keeps
pumping moisture north into the Plains from the western Gulf
resulting in precipitable water values running around 1.8 inches
across the region early this afternoon. Closer to home, overnight
convection left some rain cooled air and cloud cover behind this
morning which helped keep a frontal boundary suppressed across
southern Missouri through the morning, but the trough moving out of
the Central Rocky's has help lift the front back north as a diffuse
warm front which will likely come to rest in an inverted surface
trough stretching across eastern Kansas into northwest Missouri.

Today and tonight...expectations are that areas within the sector of
the inverted trough will destabilize rapidly this afternoon as a
warm front lifts into; which seems to be working out well so far as
visible satellite shows the cloud field across that part of eastern
Kansas becoming increasingly agitated while the radar shows
scattered storms developing. However, complicating things is the
cloud cover across central Kansas, which seems to have inhibited
warming through the early afternoon hours, which might be
contributing to the lack luster development on the storms currently
percolating up in eastern Kansas. However, if any of the storms can
find enough instability --and that is a bit of an if!--, the broader
environment has enough shear --0-6KM values are 40 knots across
northwest Missouri-- that severe storms will be a problem. Current
timing has activity that is currently in Kansas growing in intensity
through the late afternoon, moving into our section of Kansas and/or
Missouri between 4 and 6 PM this evening with storms spreading
northeast overnight. Currently, all modes of severe weather look
possible with storms in northwest Missouri this evening as surface
winds remain backed to the southeast across Missouri, though large
hail and damaging winds look to be the main threats beyond torrential
rain which could lead to localized flooding. Otherwise for tonight,
storms will shove off to the northeast as they develop, potentially
leaving an effective frontal boundary across our section of Missouri
Saturday, which might help keep storms percolating through Saturday.

In general, current short and mid-range models all point at the upper
level ridge spinning over the deep south persisting through the
weekend into the beginning of next work week. This will keep the deep
layer moisture moving north from the western Gulf into Kansas and
Missouri well into next week, which in turn will keep the threat of
storms persisting for many days.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 647 PM CDT FRI AUG 26 2016

A line of thunderstorms have formed along a stationary boundary
through the region creating a threat to all western airfields as it
pushes through causing predominant TS in MCI/STJ/MKC through 04Z. This
should last a few hours and may stall over MCI and MKC as the
boundary orients more W-E over that region tonight. There may be a
resurgence of activity on the backside of this initial line so TEMPO
TSRA has been left in those TAFs until 08Z to account for this
scattered activity. IFR ceiling and MFVR visibility have a good
chance of occurring on the backside of the boundary near STJ so this
has been added through sunrise. This stationary boundary will stall
over the region weakening over the region as the sunrises, but will
has good potential to redevelop in the afternoon with heating. To
account for this activity VCTS has been added in KMKC, KIXD, and KMCI
after 19Z.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Cutter
Aviation...Barham/Cutter
Hazardous weather outlook, Aug 26, 4:27 AM CDT, 19 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CDT FRI AUG 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-270930-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
427 AM CDT FRI AUG 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH MID-
MORNING. LOCALIZED FLOODING CONCERNS WILL BE THE PRIMARY THREAT. AN
ADDITIONAL ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A
COUPLE STORMS THIS AFTERNOON AND EVENING COULD BE STRONG WITH GUSTY
WINDS...HEAVY RAIN...AND LOCALIZED FLOODING THE PRIMARY HAZARDS.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND.
NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 26, 10:27 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      3 S KANSAS CITY         39.05N 94.58W
08/26/2016                   JACKSON            MO   BROADCAST MEDIA

            MAJOR FLASH FLOODING ONGOING ACROSS THE
            KANSAS CITY METRO. WEST PORT AREA OF KANSAS
            CITY LOOKS ESPECIALLY HARD HIT WITH NUMEROUS
            CARS SUBMERGED.

&&

AB
Local storm report, Aug 26, 10:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      RAYTOWN                 39.01N 94.47W
08/26/2016                   JACKSON            MO   TRAINED SPOTTER

            WATER RESCUE CURRENTLY ONGOING.

&&

JBARHAM
Special weather statement, Aug 26, 10:45 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT FRI AUG 26 2016

MOZ007-016-270430-
PUTNAM MO-SULLIVAN MO-
1045 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SULLIVAN AND CENTRAL
PUTNAM COUNTIES UNTIL 1130 PM CDT...

AT 1045 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF UNIONVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UNIONVILLE...GREEN CITY...POLLOCK AND LEMONS.

LAT...LON 4058 9272 4024 9297 4039 9324 4058 9314
      4059 9272
TIME...MOT...LOC 0345Z 208DEG 30KT 4041 9314

BLAIR
Local storm report, Aug 26, 11:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1114 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HEAVY RAIN       3 ENE KANSAS CITY       39.12N 94.53W
08/26/2016  M5.50 INCH       JACKSON            MO   TRAINED SPOTTER

&&

JBARHAM
Local storm report, Aug 26, 11:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       2 NW FAIRWAY            39.05N 94.66W
08/26/2016  M4.29 INCH       WYANDOTTE          KS   MESONET

            6HR RAINFALL TOTAL, STORMWATCH.COM WEBPAGE.

&&

JBARHAM
Local storm report, Aug 26, 11:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       3 W FAIRWAY             39.02N 94.69W
08/26/2016  M4.37 INCH       JOHNSON            KS   MESONET

            3HOUR PRECIPITATION,STORMWATCH.COM

&&

JBARHAM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:02 PM CDTSpecial Weather StatementEAXClay, Clinton, Daviess, DeKalb28 min
Aug 26, 7:08 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte3 hr
Aug 26, 7:13 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton32 min
Aug 26, 7:22 PM CDTTornado WarningEAXCaldwell, Clinton, Ray23 min
Aug 26, 7:43 PM CDTTornado Warning Tornado observedEAXCaldwell, Clinton32 min
Aug 26, 7:52 PM CDTFlash Flood WarningEAXBuchanan, Clay, Clinton, Platte6 hr
Aug 26, 8:16 PM CDTSpecial Weather StatementEAXCaldwell, Daviess, Livingston29 min
Aug 26, 8:29 PM CDTRiver Flood WarningEAXClay, Ray38 hr
Aug 26, 8:33 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Grundy, Livingston42 min
Aug 26, 8:35 PM CDTRiver Flood WarningEAXClay, Platte32 hr
Aug 26, 8:43 PM CDTFlash Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry5 hr
Aug 26, 8:58 PM CDTSpecial Weather StatementEAXRay47 min
Aug 26, 9:14 PM CDTFlash Flood WarningEAXCaldwell, Daviess, Livingston, Ray6 hr
Aug 26, 9:18 PM CDTFlash Flood WarningEAXJackson3 hr
Aug 26, 9:28 PM CDTRiver Flood WarningEAXJackson27 hr
Aug 26, 9:47 PM CDTFlash Flood Warning EmergencyEAXClay, Jackson4 hr
Aug 26, 10:02 PM CDTRiver Flood WarningEAXRay58 hr
Aug 26, 10:02 PM CDTRiver Flood WarningEAXPlatte51 hr
Aug 26, 10:02 PM CDTRiver Flood WarningEAXPlatte53 hr
Aug 26, 10:22 PM CDTRiver Flood WarningEAXJackson25 hr
Aug 26, 10:31 PM CDTAreal Flood AdvisoryEAXCarroll, Ray4 hr
Aug 26, 10:45 PM CDTSpecial Weather StatementEAXPutnam45 min
Aug 26, 10:50 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Randolph4 hr
Aug 27, 12:13 AM CDTAreal Flood WarningEAXAndrew, Clay, Clinton, DeKalb, Jackson, Platte6 hr
Aug 27, 3:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Daviess, Livingston, Ray3 hr
Aug 27, 9:58 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston44 hr
Aug 27, 5:49 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Ray4 hr
Aug 27, 6:22 PM CDTSpecial Weather StatementEAXClinton23 min

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.